# SDR JJBA20210703012

- Difficulty date: July 3, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 35,887 hours, 22,599 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD COCKPIT WINDOW FRAME POSSIBLE CORROSION AFT SIDE. REMOVED CORROSION ON LH FWD COCKPIT WINDOW AT AFT SIDE FRAME, NO DAMAGE FOUND, BLENDED AREAS. FOUND TO BE WITHIN LIMITS.
